MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HABIB ENDOHPB; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION HABIB ENDOHPB; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00500070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cholangitis (4821)
Date of Event 05/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf patient code e1109 captures the reportable patient complication of cholangitis.Impact code f2303 is being used to capture the antibiotic and fluid medications administered to the patient.Impact code f08 is being used to capture the patient's hospitalization.
 
Event or Problem Description
Note: this report is one of two complaints that pertain to the same event (mfr.Report #3005099803-2023-04100).It was reported to boston scientific corporation that an endohpb rf catheter was used, and an advanix biliary stent was implanted during an endoscopic retrograde cholangiopancreatography (ercp) procedure in the bile duct, performed on (b)(6) 2023.On (b)(6) 2023, at an outside hospital (osh) the patient presented with cholangitis.On (b)(6) 2023, the patient was admitted and was administered antibiotics and fluids during their stay.On (b)(6) 2023, the implanted advanix stent was successfully removed during an ercp procedure, and a new advanix biliary stent was placed.On (b)(6) 2023, the patient was discharged with continuous antibiotics.It is not known whether the advanix biliary stent (the subject of mfr.Report# 3005099803-2023-04100) or the endohpb rf catheter may have caused or contributed to the patient's complication of cholangitis.The patient is reported to be currently well in the context of having terminal cancer.

Brand Name
HABIB ENDOHPB
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
STATICE MANUFACTURING
9 rue thomas edison
besancon 25000
FR   25000
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17459629
Report Number3005099803-2023-04097
Device Sequence Number11489241
Product Code KNS
UDI-Device Identifier08714729981909
UDI-Public08714729981909
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K231533
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2025
Device Model NumberM00500070
Device Catalogue Number2244-01
Device Lot Number0585910010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2023
Initial Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown